# SDR CA970520013

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 2400 · Electrical Power System
- Part: Stud
- Part number: MS251822
- Condition: Melted
- Location: Dc Sys
- Part time: 1,324 hours
- Component: Rebling Plas, 7007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NUT ON POSITIVE MOUNTING STUD LOOSE CAUSING ARCING AND MELTING OF THE STUD AND CONNECTOR TERMINAL.  REPLACED.  PART TC:  1,613.
